| Model Number |
K30003010 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since inspection of other lots on the shelf were found with the same issue.Based on investigation, the root cause was attributed to a co-mingling related issue.The failure was caused by two partial vial lot boxes (1.5ml and 3.0ml) were consolidated into one box.A non-conformance was opened in the legacy wright nce system and a field action assessment was performed.Packaging discarded.
Event or Problem Description
It was reported that the kit had 1.5cc rhpdgf vial instead of the 3cc rhpdgf vial.The kit was mixed and combined with a second unit of 1.5cc to get the 3cc total.This was combined with an additional 3cc kit as the surgeon wanted 6cc in total.